# SDR CKSA96229

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND LEFT VERTICAL STAB REAR SPAR CORRODED AT STA ZR132.  REPAIRED IAW AIA/E/2386 SKETCH NR C-4 CHECK WORK CARD NR 3014.  NON-ROUTINE TASK CARD NR 87304.
